# SDR UHLA201511240857

- Difficulty date: November 24, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 16,217 hours, 12,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN CORRODED UNDER SHEAR TIE REMOVED AT FRAME 82, STR 28-27R.  REPAIRED SKIN IAW SRM 53-23-01.  MAJOR REPAIR.
